RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhang, Qiang

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1209
Abstract pages:275
Full texts:109
References:36
E-mail:

http://www.mathnet.ru/eng/person27370
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. Sh. Luo, Q. Zhang, “Skew information decreases under quantum measurements”, TMF, 151:1 (2007),  109–119  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 151:1 (2007), 529–538  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020